Cumulative Chemo

I began my third round of chemo this week, receiving two different anti-cancer drugs on Monday. The oncologist had told me before I began that I would now start experiencing the cumulative effects of the chemo, which would especially manifest itself in extreme tiredness as the body is worn down by the chemo.  His warning was no exaggeration.  The chemo flattened me, leaving me almost no energy to do anything.  The good news  is I am one step closer to completing the treatments.

Below is a photo of a t-shirt sent to me by a friend who has already undergone chemo and survived.  I wore it to the treatment on Monday.  It is a good reminder of what cancer is not and what it cannot do.

At least in terms of the treatments, there is light at the end of the tunnel for me.

Advertisements

4 thoughts on “Cumulative Chemo

  1. Pingback: Cumulative Chemo | OrthodoxPost.com

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s